# SDR FDEA201009223653

- Difficulty date: September 22, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 28,633 hours, 19,304 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65162235
- Condition: Gouged
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT LOWER T/E SKIN GOUGED AT O/B SLAT HOOK AREA TRIMMED OUT DAMAGED AREA DIM: 1/2" X 1/2" IAW SRM 51-10-1. FABRICATED REPAIR   PLATE FROM 2024 T-3 .125" DIM: 4" X 6" IAW SRM 57-50-3 FIG 10. INSTALLED REPAIR PLATE IAW SRM 51-30-2, REV 103.
